# SDR 97ZZZX4001

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4590Y
- Make and model: Piper PA-25-235
- Aircraft serial: 254271
- System (JASC): 2810 · Fuel Storage
- Part: Bladder
- Part number: 649541
- Condition: Failed
- Location: Attach Snaps
- Part time: 4,263 hours
- Stage of operation: NR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

PILOT MADE EMERGENCY LANDING DUE TO FUEL STARVATION.  FOUND FUEL BLADDER FAILED DUE TO ATTACHING SNAPS WERE UNSNAPPED.
